# SDR ARWA20060101

- Difficulty date: January 11, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 89,742 hours, 33,106 cycles
- Engine: Ge CF66D
- Engine time: 51,088 hours, 17,183 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part serial: R51345
- Condition: Stalled
- Location: Compressor
- Part time: 62,740 hours, 24,388 cycles
- Component: Engine, Ge, DC1010F
- Component part number: CF66D
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: E, A, J

## Discrepancy

LOG PAGE NR 117483.  NR 3 ENGINE COMPRESSOR STALLED. SHUTDOWN ENGINE.  (SEE LOG PAGE NR 117486) REMOVED NR 3 ENGINE DUE TO COMPRESSOR STALLED AND REPLACED NR 3 ENGINE IAW ARROW AIR MM CHECK CARD NR 143-R7101; RUN UP CHECK GOOD. ACCOMPLISHED RED BORDER NR 18948; OPERATIONAL CHECK NORMAL.
